Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Apr 16, 2015, 6:15 PM CDT for Matagorda County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2015, 6:15 PM CDT (23:15 UTC)
- Expired
- Apr 16, 2015, 6:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
County Matagorda County, TX
The radar
The Houston radar (KHGX), 108 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1748 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
957
WFUS54 KHGX 162315
TORHGX
TXC321-162345-
/O.NEW.KHGX.TO.W.0003.150416T2315Z-150416T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
615 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
MATAGORDA COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 645 PM CDT
* AT 614 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR MARKHAM...OR 7 MILES SOUTHWEST OF BAY CITY...AND MOVING
NORTHEAST AT 25 MPH. LARHE HAIL IS STILL LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BAY CITY...VAN VLECK AND MARKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2882 9609 2894 9618 2917 9591 2894 9576
TIME...MOT...LOC 2314Z 236DEG 23KT 2892 9608
$$
LW1 follow-up statement
361
WWUS54 KHGX 162344
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
644 PM CDT THU APR 16 2015
TXC321-162348-
/O.EXP.KHGX.TO.W.0003.000000T0000Z-150416T2345Z/
MATAGORDA TX-
644 PM CDT THU APR 16 2015
...THE TORNADO WARNING FOR MATAGORDA COUNTY WILL EXPIRE
AT 645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS TO BE CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN WILL STILL OCCUR WITH THIS THUNDERSTORM.
LAT...LON 2882 9609 2894 9618 2917 9591 2894 9576
TIME...MOT...LOC 2332Z 236DEG 23KT 2892 9608
$$
LWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 16, 3:57 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 16, 3:57 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
357 PM CDT THU APR 16 2015
.DISCUSSION...
AN ACTIVE DAY WITH THE MAIN WEATHER ELEMENTS BEING OF EARLY
AFTERNOON HAIL OVER WEST HOUSTON FROM QUICKER PULSERS TRANSITIONING
TO TRAINING HEAVY RAINS LEADING GREATER THAN 4 INCH AMOUNTS OVER
THE SOUTHEASTERN CWA (EASTERN LIBERTY AND CHAMBERS COUNTIES). THE
NEXT ROUND OF THUNDERSTORM CLUSTERS ARE NOW BEGINNING TO IMPACT
THE WESTERN FORECAST AREA...WITH THOSE COMMUNITIES ALONG AND NORTH
OF HIGHWAY 59 TARGETED IN THE SHORT TERM FOR EXCESSIVE RAINFALL
LEADING TO FLASH FLOODING. THE MONSTER STORM OVER REFUGIO COUNTY
WAS A RIGHT TURNER AND PRODUCED A TORNADO ABOUT AN HOUR AGO SO...
ANY STRONG CELL THAT BEGINS TO EXHIBIT THIS TURNING BEHAVIOR (WITH
THE BACKGROUND AS UNSTABLE AND SHEARED AS PREVIOUSLY ADVERTISED)
WILL LIKELY BECOME SEVERE. HENCE...THE MAIN THREAT WILL BE FLASH
FLOODING WITH THE SECONDARY THREATS BEING THAT OF TORNADOES OR
LARGE HAIL WITHIN THESE DISCREET CELLS.
ANTICIPATING CONTINUED RAINFALL TO EITHER FOCUS NORTH OR SOUTH...
THAT MAY BE A LOW SKILL STATEMENT BUT IT COULD EASILY VERIFY.
NORTHERN RAIN FROM CENTRAL TEXAS CELLS MOVING INTO A NON-WORKED
OVER AIR MASS WITH SOUTHERN CWA ACTIVITY FOCUSED ALONG EITHER THE
WARM FRONT OR OLDER OUTFLOW BOUNDARIES FROM THIS AFTERNOON'S
CONVECTION. EITHER WAY...THE ABOVE THREATS WILL BE ONGOING
THROUGH AT LEAST SATURDAY MORNING. AS THE FOUR CORNERS CENTERED
UPPER LOW SLOWLY ROTATES EASTWARD THROUGH THE WEEKEND...EASTERN
TEXAS WILL REMAIN UNDER THE BEST UPPER LEVEL DIVERGENCE WITH A
VICINITY JET SPEED MAX AIDING IN MID-UPPER EXHAUST. INSPECTION OF
W/V IMAGERY AND NPW PROGS DEPICT ANOTHER COUPLE LOBES OF HIGHER PV
MOVING UP WITHIN THE SW STEERING FLOW TOMORROW. AFTER AN EARLY
(FRI)DAY OF SCATTERED MORE DISCREET CELLULAR FORMATION...MODELS
ARE LATCHING ONTO POSSIBLY A WESTERN AREA MCS THAT WILL MOVE
ACROSS THE CWA TOMORROW AFTERNOON. IF THIS OCCURS...THEN EXPECT
ANOTHER DECENT ROUND OF GREATER THAN ONE OR TWO INCH RAIN AMOUNTS
(LEADING TO FLASH FLOODING)...HIGH WINDS...HAIL...AND MAYBE THAT
ISOLATED TORNADO/FUNNEL. THIS HIGHLY MOIST NON-CAPPED AIR MASS
THAT DISPLAYS AMPLE SHEAR INDICES WILL WARRANT THE MENTION OF ALL
OF THE ELEMENTS USUALLY ASSOCIATED WITH SEVERE DISCRETE OR MULTI-
CELLULAR STORM STRUCTURE(S).
THE 5H TROUGH AXIS SWINGS EAST OF TEXAS BY SUNDAY PM...AFFORDING
THE AREA A MUCH NEEDED EARLY WEEK BREAK. WEAK WESTERN DISTURBANCES
WILL RIDING ON THROUGH WITHIN THE NEAR-ZONAL FLOW WILL KEEP SLIGHT
TO LOW CHANCE POPS IN PLACE FOR MORE SHORT LIVED WARMTH-OF-THE-DAY
-TSRA. A EVOLVING SOUTHERN CALI/BAJA UPPER LOW WILL AGAIN BACK
WINDS TO MORE SOUTHWESTERLY GOING INTO MID-WEEK. A LEAD SHORTWAVE
PASSING INTO TEXAS WEDNESDAY WILL INCREASE POPS BACK TO MODERATE.
OVERCAST THROUGH MONDAY THEN PARTLY CLOUDY UNTIL MID WEEK AS CLOUDS
FILL BACK IN. AVERAGE AFTERNOONS IN THE LOW TO MID 80S/MID TO UPPER
70S ON THOSE DAYS OF HIGHER PRECIPITATION WITH MINIMUM TEMPERATURES
RANGING IN THE MID TO UPPER 60S THE NEXT COUPLE OF DAYS. A EARLY
WEEK NORTHERN BOUNDARY PASSAGE WILL USHER IN A SLIGHTLY DRIER AND
COOLER AIR MASS THAT WILL HAVE MORNINGS FALLING INTO THE INTERIOR
UPPER 50S TO LOWER 60S. 31
&&
.MARINE...
ONSHORE WINDS WILL PREVAIL THROUGH SUNDAY EVENING AS HIGH
PRESSURE REMAINS OVER THE EASTERN GULF OF MEXICO. A BRIEF WIND
SHIFT TO THE N-NE IS EXPECTED IN THE WAKE OF THE FRONT. ONSHORE
WINDS WIND RETURN MONDAY EVENING AS HIGH PRESSURE AGAIN SHIFTS
EAST OF THE REGION. AN EASTERLY FETCH WILL DEVELOP AND PERSIST
THROUGH WEDNESDAY EVENING. WOULD EXPECT A SLIGHT INCREASE IN SEAS
DUE TO THE PROLONGED FETCH. SOUTHEAST WINDS WILL THEN PREVAIL
THROUGH THE END OF THE FORECAST PERIOD.
IN THE SHORT TERM...MARINERS SHOULD REMAIN ALERT FOR RAPIDLY
CHANGING CONDITIONS TONIGHT AND AGAIN FRIDAY AS A SERIES OF
UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. SHOWERS AND
THUNDERSTORMS WILL DEVELOP AND SOME OF THESE STORMS COULD PRODUCE
VERY STRONG WINDS. VISIBILITY WILL ALSO BE REDUCED IN VERY HEAVY
RAIN. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 66 78 66 79 63 / 70 70 60 50 40
HOUSTON (IAH) 67 79 67 80 64 / 50 70 60 50 40
GALVESTON (GLS) 71 77 70 76 69 / 40 60 60 50 40
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...FORT BEND...GALVESTON...
HARRIS...JACKSON...LIBERTY...MATAGORDA...WHARTON.
GM...NONE.
&&
DISCUSSION...31/43Hazardous weather outlook, Apr 16, 6:59 AM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 659 AM CDT THU APR 16 2015 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-171200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 659 AM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHEAST TEXAS TODAY. AS UPPER LEVEL DISTURBANCES CONTINUE TO MOVE INTO THE AREA FROM THE WEST...THE APPROACH AND PASSAGE OF THE WARM FRONT FROM THE GULF WILL HELP TO FOCUS THUNDERSTORM DEVELOPMENT BY THIS AFTERNOON. THE UNSTABLE AND VERY MOIST AIRMASS OVER SOUTHEAST TEXAS COULD SUPPORT THE FORMATION OF STRONG TO SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN THREATS. IN ADDITION TO THE THREAT OF SEVERE WEATHER...THERE ARE CONCERNS WITH THE POSSIBILITY OF FLASH FLOODING TODAY AND TONIGHT. THE VERY WET GROUNDS FROM RAINS THIS PAST WEEK MAY NOT BE ABLE TO HANDLE THE HEAVY RAINS THAT DEVELOP TODAY. RAINFALL TOTALS SHOULD AVERAGE FROM ONE HALF TO ONE INCH WITH ISOLATED TOTALS OF 3 TO 4 INCHES POSSIBLE TODAY. A FLASH FLOOD WATCH MAY BE NEEDED LATE TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST TEXAS WILL CONTINUE INTO FRIDAY. THE LINGERING WARM FRONT COMBINED WITH THE STILL VERY MOIST AND VERY UNSTABLE AIRMASS...ALONG WITH EVEN MORE FAVORABLE JET DYNAMICS ALOFT WILL SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS ONCE AGAIN. SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. THE THREAT OF FLASH FLOODING AND FLOODING WILL ALSO CONTINUE INTO FRIDAY. THE STRONG TO SEVERE STORMS THAT ARE EXPECTED TO FORM WILL BE SLOW MOVING AND LIKELY TO PRODUCE HEAVY RAIN. RAINFALL TOTALS FOR FRIDAY SHOULD AVERAGE AROUND ONE INCH WITH ISOLATED TOTALS FROM 3 TO 6 INCHES. A FLOOD WATCH WILL LIKELY BE NECESSARY IF IT HAS NOT ALREADY BEEN ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MAY BE NEEDED TODAY AND FRIDAY.
In the hours before
Local storm report, Apr 16, 5:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
516 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 7 WNW HUNTSVILLE 30.75N 95.66W
04/16/2015 M1.00 INCH WALKER TX BROADCAST MEDIA
QUARTER SIZED HAIL IN CRABBS PRAIRIE.
&&
EVENT NUMBER HGX1500027
DHLocal storm report, Apr 16, 5:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
527 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 12 E LIVINGSTON 30.71N 94.73W
04/16/2015 M1.00 INCH POLK TX LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED OVER THE ALABAMA-COUSHATTA
RESERVATION.
&&
EVENT NUMBER HGX1500028
BLOODLocal storm report, Apr 16, 5:29 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
529 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 2 NE BRYAN 30.69N 96.34W
04/16/2015 M1.50 INCH BRAZOS TX PUBLIC
PING PONG SIZED HAIL JUST NORTHEAST OF BRYAN.
&&
EVENT NUMBER HGX1500029
DHLocal storm report, Apr 16, 5:36 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
536 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 4 N HUNTSVILLE 30.77N 95.55W
04/16/2015 M1.25 INCH WALKER TX TRAINED SPOTTER
HALF DOLLAR SIZED HAIL JUST NORTH OF HUNTSVILLE.
&&
EVENT NUMBER HGX1500030
DHSpecial weather statement, Apr 16, 5:47 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
547 PM CDT THU APR 16 2015
TXZ197-210-211-162330-
AUSTIN TX-COLORADO TX-WASHINGTON TX-
547 PM CDT THU APR 16 2015
...SPECIAL WEATHER STATEMENT...
AT 547 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF FAYETTEVILLE...OR 8 MILES NORTH OF COLUMBUS...
MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...INDUSTRY...FRELSBURG AND NEW ULM.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 2996 9657 3001 9660 3017 9652 3003 9626
2970 9655 2979 9672
TIME...MOT...LOC 2247Z 210DEG 29KT 2982 9659Local storm report, Apr 16, 6:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
608 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FUNNEL CLOUD PALACIOS 28.71N 96.24W
04/16/2015 MATAGORDA TX LAW ENFORCEMENT
FUNNEL CLOUD JUST NORTH OF PALACIOS.
&&
EVENT NUMBER HGX1500031
DHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 11:43 AM CDT | Special Weather Statement | HGX | Harris | 47 min |
| Apr 16, 12:26 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 34 min |
| Apr 16, 12:37 PM CDT | Special Weather Statement | HGX | Liberty | 38 min |
| Apr 16, 12:45 PM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty | 60 min |
| Apr 16, 1:50 PM CDT | Areal Flood Advisory | HGX | Chambers, Liberty | 115 min |
| Apr 16, 1:55 PM CDT | Special Weather Statement | HGX | Jackson | 50 min |
| Apr 16, 2:05 PM CDT | Flash Flood Warning | HGX | Chambers | 3 hr |
| Apr 16, 2:31 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Wharton | 29 min |
| Apr 16, 2:53 PM CDT | Special Marine Warning | HGX | 112 min | |
| Apr 16, 2:59 PM CDT | Flash Flood Warning | HGX | Chambers, Liberty | 3 hr |
| Apr 16, 3:12 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 48 min |
| Apr 16, 3:18 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado | 3 hr |
| Apr 16, 3:19 PM CDT | Flash Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 41 hr |
| Apr 16, 3:26 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 49 min |
| Apr 16, 3:28 PM CDT | Severe Thunderstorm Warning | HGX | Colorado | 32 min |
| Apr 16, 3:34 PM CDT | Areal Flood Advisory | HGX | Harris | 3 hr |
| Apr 16, 3:48 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Washington | 27 min |
| Apr 16, 4:01 PM CDT | Special Weather Statement | HGX | Jackson | 44 min |
| Apr 16, 4:20 PM CDT | Special Weather Statement | HGX | Harris | 40 min |
| Apr 16, 4:31 PM CDT | Areal Flood Advisory | HGX | Chambers, Harris | 3 hr |
| Apr 16, 4:36 PM CDT | Special Weather Statement | HGX | Madison | 24 min |
| Apr 16, 4:43 PM CDT | Special Marine Warning | HGX | 62 min | |
| Apr 16, 4:44 PM CDT | Areal Flood Advisory | HGX | Austin, Waller, Washington | 61 min |
| Apr 16, 4:46 PM CDT | Special Weather Statement | HGX | Grimes, Waller, Washington | 44 min |
| Apr 16, 4:48 PM CDT | Special Weather Statement | HGX | Polk | 27 min |
| Apr 16, 4:52 PM CDT | Flash Flood Warning | HGX | Liberty | 113 min |
| Apr 16, 4:52 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Walker | 23 min |
| Apr 16, 4:55 PM CDT | Special Weather Statement | HGX | Polk | 35 min |
| Apr 16, 4:57 PM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty | 3 hr |
| Apr 16, 5:00 PM CDT | Tornado Warning | HGX | Walker | 30 min |
| Apr 16, 5:04 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 41 min |
| Apr 16, 5:08 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 22 min |
| Apr 16, 5:31 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson | 59 min |
| Apr 16, 5:32 PM CDT | Severe Thunderstorm Warning | HGX | Walker | 28 min |
| Apr 16, 5:34 PM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Houston, Madison, Montgomery, Walker | 116 min |
| Apr 16, 5:35 PM CDT | Tornado Warning | HGX | Jackson, Matagorda | 40 min |
| Apr 16, 5:47 PM CDT | Special Weather Statement | HGX | Austin | 43 min |
| Apr 16, 5:48 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 57 min |
| Apr 16, 5:50 PM CDT | Special Marine Warning | HGX | 25 min | |
| Apr 16, 5:58 PM CDT | Flash Flood Warning | HGX | Chambers, Liberty | 3 hr |
| Apr 16, 6:02 PM CDT | Flash Flood Warning | HGX | Grimes, Madison, Montgomery, Walker | 3 hr |
| Apr 16, 6:19 PM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto, Trinity, Walker | 116 min |
| Apr 16, 6:35 PM CDT | Special Weather Statement | HGX | Chambers | 25 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.